# SDR SWAA2020062654683

- Difficulty date: June 10, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB #5 129.50 STIFFENER #3 POSSIBLE CRACK. / REPAIRED L/H HORIZONTAL STAB RIB #5 STA. 129.5 AT #3 STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4. SEE TASKS FOR INDIVIDUAL SIGN-OFFS.
